# SDR USAA2014033100006

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 55,626 hours, 20,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320300000AW
- Condition: Peeling
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT, PEALED SKIN ON EDGE OF FLOOR PANEL 131HF BETWEEN FRAME 31 TO FRAME 34 & STRINGER 38L TO STRINGER 38R & Y=0.  REPLACED FLOOR PANEL 131HF IAW AMM 53-22-14, PB 401.
